# SDR SWIA200515523

- Difficulty date: August 31, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 24,354 hours, 22,039 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT AT 280KTS AT 25,500 FT, EXPERIENCED AC FLUTTER.  REMOVED AND REPLACED HORIZ STABILIZER BUSHINGS IAW SB 601R-55-007.
